×

zbMATH — the first resource for mathematics

Potential processes. (English) Zbl 0366.60106

MSC:
60J45 Probabilistic potential theory
31D05 Axiomatic potential theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. G. Austin, G. A. Edgar, and A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17 – 26. · Zbl 0276.60034
[2] J. R. Baxter and R. V. Chacon, Potentials of stopped distributions, Illinois J. Math. 18 (1974), 649 – 656. · Zbl 0323.60050
[3] Leo Breiman, On the tail behavior of sums of independent random variables, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 (1967), 20 – 25. · Zbl 0339.60050
[4] K. È. Dambis, On decomposition of continuous submartingales, Teor. Verojatnost. i Primenen. 10 (1965), 438 – 448 (Russian, with English summary). · Zbl 0141.15102
[5] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[6] Lester E. Dubins and Gideon Schwarz, On continuous martingales, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 913 – 916. · Zbl 0203.17504
[7] Lester E. Dubins, On a theorem of Skorohod, Ann. Math. Statist. 39 (1968), 2094 – 2097. · Zbl 0185.45103
[8] W. Hall, On the Skorohod embedding theorem, J. Appl. Probability 7 (1970).
[9] J. Kiefer, Skorohod embedding of multivariate RV’s, and the sample DF, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 24 (1972), no. 1, 1 – 35. · Zbl 0267.60034
[10] Frank B. Knight, A reduction of continuous square-integrable martingales to Brownian motion, Martingales (Rep. Meeting, Oberwolfach, 1970) Springer, Berlin, 1971, pp. 19 – 31. Lecture Notes in Math., Vol. 190.
[11] Itrel Monroe, On embedding right continuous martingales in Brownian motion, Ann. Math. Statist. 43 (1972), 1293 – 1311. · Zbl 0267.60050
[12] V. A. Rohlin, On the fundamental ideas of measure theory, Mat. Sbornik N.S. 25(67) (1949), 107 – 150 (Russian).
[13] D. H. Root, The existence of certain stopping times on Brownian motion, Ann. Math. Statist. 40 (1969), 715 – 718. · Zbl 0174.21902
[14] Stanley Sawyer, A remark on the Skorohod representation, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 67 – 74. · Zbl 0226.60068
[15] Gordon Simons, A martingale decomposition theorem, Ann. Math. Statist. 41 (1970), 1102 – 1104. · Zbl 0201.19502
[16] Hiroshi Kunita and Shinzo Watanabe, On square integrable martingales, Nagoya Math. J. 30 (1967), 209 – 245. · Zbl 0167.46602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.